# SDR COMA0060936

- Difficulty date: November 22, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 6,052 hours, 6,214 cycles
- Engine: Ge CF343A1
- Engine time: 6,052 hours, 6,219 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE N2 VIB WARNING.  REPLACED THE LEFT ENGINE.
